11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, Christopher. “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES 7 (2019): 2137-2176.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, Seungjai, and Voll, Christopher. “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”. Mathematische Zeitschrift 290.3-4 (2018): 1249-1276.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, Angela, Shechter, Shai, and Voll, Christopher. “Enumerating traceless matrices over compact discrete valuation rings”. Israel Journal of Mathematics 227.2 (2018): 957-986.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, Angela, and Voll, Christopher. “Orbit Dirichlet series and multiset permutations”. Monatshefte für Mathematik 186.2 (2018): 215-233.
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, Alexander, and Voll, Christopher. “Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces”. Forum Mathematicum 29.3 (2017): 717-734.
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, Duong Hoang, and Voll, Christopher. “Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups”. Transactions of the American Mathematical Society 369.9 (2017): 6327-6349.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, Nir, Klopsch, Benjamin, Onn, Uri, and Voll, Christopher. “Arithmetic Groups, Base Change, and Representation Growth”. Geometric and Functional Analysis 26.1 (2016): 67-135.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”. Israel Journal of Mathematics 211.1 (2016): 171-195.
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, Nir, Klopsch, Benjamin, Onn, Uri, and Voll, Christopher. “Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)”. Proceedings of the London Mathematical Society 112.2 (2016): 267-350.
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”. Journal of the London Mathematical Society 91.1 (2015): 19-46.
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., and Voll, Christopher. “Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B”. American Journal of Mathematics 136.2 (2014): 501-550.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung

11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, Christopher. “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES 7 (2019): 2137-2176.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, Seungjai, and Voll, Christopher. “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”. Mathematische Zeitschrift 290.3-4 (2018): 1249-1276.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, Angela, Shechter, Shai, and Voll, Christopher. “Enumerating traceless matrices over compact discrete valuation rings”. Israel Journal of Mathematics 227.2 (2018): 957-986.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, Angela, and Voll, Christopher. “Orbit Dirichlet series and multiset permutations”. Monatshefte für Mathematik 186.2 (2018): 215-233.
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, Alexander, and Voll, Christopher. “Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces”. Forum Mathematicum 29.3 (2017): 717-734.
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, Duong Hoang, and Voll, Christopher. “Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups”. Transactions of the American Mathematical Society 369.9 (2017): 6327-6349.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, Nir, Klopsch, Benjamin, Onn, Uri, and Voll, Christopher. “Arithmetic Groups, Base Change, and Representation Growth”. Geometric and Functional Analysis 26.1 (2016): 67-135.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”. Israel Journal of Mathematics 211.1 (2016): 171-195.
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, Nir, Klopsch, Benjamin, Onn, Uri, and Voll, Christopher. “Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)”. Proceedings of the London Mathematical Society 112.2 (2016): 267-350.
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”. Journal of the London Mathematical Society 91.1 (2015): 19-46.
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., and Voll, Christopher. “Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B”. American Journal of Mathematics 136.2 (2014): 501-550.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung